Arkansas, 2004Tornado in Arkansas, April 29, 2004
April 29, 2004 · NWS LZK · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 29, 1:45 PM CST, 17 minutes earlier.
Area forecast discussion, Apr 29, 1:45 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CDT THU APR 29 2004
.DISCUSSION...
UPPER TROF WILL CONTINUE TO MOVE ACROSS ARKANSAS TONIGHT. MEANWHILE A
COLD FRONT WILL CONTINUE TO DEVELOP AND WILL ENTER NORTHWEST ARKANSAS
SATURDAY MORNING. THIS WILL TRIGGER THE DEVELOPMENT OF PERIODS OF
SHOWERS AND THUNDERSTORMS TONIGHT THROUGH SATURDAY. HIGHER PRESSURE
WILL BUILD INTO THE STATE ON SUNDAY AND WILL BRING ABOUT COOLER AND
DRIER WEATHER FOR A FEW DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK AR 62 76 60 73 / 60 30 60 60
HARRISON AR 58 73 53 66 / 50 30 60 60
HOT SPRINGS AR 61 75 58 74 / 50 30 60 60
PINE BLUFF AR 62 77 61 73 / 70 30 60 60
MOUNTAIN HOME AR 58 75 55 66 / 60 30 60 60
MONTICELLO AR 63 77 61 73 / 70 30 50 60
SEARCY AR 62 76 60 71 / 70 30 60 60
MOUNT IDA AR 62 74 58 74 / 50 30 60 60
RUSSELLVILLE AR 61 75 56 73 / 50 30 60 60
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
38
Hazardous weather outlook, Apr 29, 12:30 PM CST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 PM CDT THU APR 29 2004
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
130 PM CDT THU APR 29 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND OCCASIONAL THUNDERSTORMS ARE LIKELY ACROSS THE MAJORITY
OF CENTRAL AND SOUTHERN ARKANSAS THROUGH EARLY EVENING. THE CHANCES
OF PRECIPITATION WILL BE LESS ACROSS THE NORTH BUT SOME SHOWERS CAN
NOT BE RULED OUT. SOME OF THE THUNDERSTORMS OVER THE SOUTH AND
SOUTHEAST PARTS OF THE STATE MAY BECOME SEVERE WITH TORNADOS
POSSIBLE THROUGH EARLY EVENING. THE MAJORITY OF THE PRECIPITATION
WILL EXIT THE AREA QUICKLY THIS EVENING BUT SCATTERED SHOWERS CAN
NOT BE RULED OUT THROUGH THE OVERNIGHT HOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A COLD FRONT WILL MOVE ACROSS ARKANSAS FRIDAY NIGHT AND SATURDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS THIS FRONT MOVES
ACROSS THE STATE. PRESENT INDICATIONS ARE THAT THE BEST CHANCE OF
SEVERE WEATHER WOULD BE FROM LARGE HAIL AND DAMAGING WINDS WITH A
SQUALL LINE. THIS WILL BE MOST LIKELY FRIDAY NIGHT. ISOLATED SEVERE
STORMS MAY CONTINUE INTO SATURDAY UNTIL THE COLD FRONT MOVES OUT OF
THE STATE.
LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE THUNDERSTORMS
ACCOMPANYING THE COLD FRONT. PRESENT INDICATIONS ARE THAT THE
FRONT WILL MOVE THROUGH THE STATE AND GENERAL RAINFALL WILL NOT BE
NEARLY AS HEAVY AS LAST WEEK. HOWEVER DUE TO THE SATURATED GROUND
IN NORTHERN ARKANSAS AND RIVER FLOODING CONTINUING IN SOME
LOCATIONS...THE RAINS ON FRIDAY INTO SATURDAY COULD AGGRAVATE OR
PROLONG FLOODING IN SOME AREAS.
RUNOFF AND FLOODING PROBLEMS WILL GENERALLY SUBSIDE SLOWLY ACROSS
NORTHERN AND CENTRAL ARKANSAS ASIDE FROM WHAT AGGRAVATION IS CAUSED
BY THE RAINS THROUGH SATURDAY. FLOODING ON PARTS OF THE LOWER WHITE
RIVER WILL CONTINUE THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
29
Tornado, Dallas
- When
- April 29, 2:02 PM CST to 2:06 PM CST
- Where
- Dallas County, 2 mi WSW of Fordyce
- Rating
- F1
- Path length
- 2 mi
- Path width
- 75 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 33.800, -92.450
An F1 tornado touched down 2 miles west-southwest of Fordyce and was on the ground for about 2 miles before lifting 1.5 miles northwest of Fordyce. The path of this tornado was almost entirely within the city limits of Fordyce, on the west side of town. At a discount store, patio furniture and swing sets were destroyed and a garden center was damaged. A church steeple was blown off and some wood fences were knocked down. Several large trees were uprooted, with one tree landing on a house. Dozens of moderate to large size tree limbs were also knocked down.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Arkansas, April 29, 2004$200,000 · F1 · 1 event
- Tornado and Hail in Florida, April 29 to 30, 2004$315,000 · F0 · 7 events
- Tornadoes and Hail in Mississippi, April 29, 2004$62,000 · F0 · 29 events
- Tornado and Hail in Texas, April 29, 2004$175,000 · F0 · 5 events
- Tornado in Louisiana, April 29, 2004$30,000 · F1 · 1 event
- Hail in New York, April 29, 2004$33,000 · 1.5 in hail · 4 events
- Tornado in Arkansas, April 29, 2004F1 · 1 event
- Hail and Damaging Winds in Texas, April 29, 20041 in hail · 16 events
- Tornado and Hail in Louisiana, April 29, 2004$7,000 · F0 · 11 events
- Hail and Damaging Winds in Oklahoma, April 29, 20041.75 in hail · 11 events
- Winter Storm in Colorado, April 29 to 30, 20047 events
- Winter Weather in Colorado, April 29 to 30, 20046 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392093.